# SDR AALA201712159032

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 15,515 hours, 6,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT RIGHT SERVICE DOOR EXIT SIGN COVER MISSING. REPLACED EMERGENCY LIGHT AT 4R PER AMM 33-51-00.
